Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 38, NWS Goodland, KS

August 1, 2007Gove County, Logan County, Kansas

NWS Goodland, KS issued this flash flood warning at Aug 1, 2007, 6:16 AM CDT for Gove County, Logan County, Kansas. It took effect at Aug 1, 2007, 6:22 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 1, 2007, 6:16 AM CDT (11:16 UTC)
In effect from
Aug 1, 2007, 6:22 AM CDT
Expired
Aug 1, 2007, 9:15 AM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Whole counties

Counties Gove County, KS, Logan County, KS

The radar

The Goodland radar (KGLD), 91 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 11.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGLD 011122
FFWGLD
KSC063-109-011415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
616 AM CDT WED AUG 1 2007

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
  THIS INCLUDES THE CITY OF THE MONUMENT ROCKS...
  SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 915 AM CDT

* AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR THE MONUMENT ROCKS. THE
  STORM PRODUCING FLASH FLOODING WAS NEARLY STATIONARY.

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR...
  THE MONUMENT ROCKS BY 705 AM CDT...

RADAR ESTIMATES NEAR 4 INCHES OF RAINFALL HAS OCCURRED IN THIS AREA.
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES PER HOUR WILL OCCUR WITH 
THIS STORM. THIS STORM IS MOVING ALONG THE SMOKY HILL RIVER SOUTH OF 
OAKLEY. THE RIVER GAGE TWENTY MILES SOUTH OF OAKLEY HAS SHOWN THE 
RIVER RISING DUE TO THIS RAINFALL. AT THIS TIME...THE RIVER IS STILL 
BELOW THE FLOOD STAGE OF 9 FEET. HOWEVER...RESIDENTS ALONG THE SMOKY 
HILL RIVER FROM SOUTHEAST LOGAN INTO SOUTHERN GOVE SHOULD EXPECT A 
CONTINUED RISE OF THE RIVER. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.

LAT...LON 3891 10078 3877 10094 3870 10081 3870 10036
      3889 10041

$$

BULLER
2 follow-up statements
000 
WGUS73 KGLD 011309
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
655 AM MDT WED AUG 1 2007

KSC063-109-011415-
LOGAN KS-GOVE KS-
755 AM CDT WED AUG 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
SOUTHWESTERN GOVE AND SOUTHEASTERN LOGAN COUNTIES...

AT 752 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS 
LOCATED OVER SOUTHWEST GOVE COUNTY...MOVING EAST AT 5 MPH.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL CONTINUE TO AFFECT RURAL 
AREAS OF SOUTHWEST GOVE COUNTY. RADAR HAS ESTIMATED 5 TO 7 INCHES OF 
RAINFALL FROM THE SOUTHEAST CORNER OF LOGAN COUNTY INTO SOUTHWEST 
GOVE. MOST OF THE HEAVY RAINFALL HAS MOVED INTO GOVE COUNTY. 
HOWEVER...FROM 630 AM CDT TO 730 AM CDT...THE RIVER GAGE SITE TWENTY 
TWO MILES SOUTH OF OAKLEY REPORTED THE SMOKY HILL RIVER HAD RISEN 
TWO FEET. THE CURRENT STAGE IS 6.5 FEET WHICH IS 2.5 FEET BELOW THE 
FLOOD STAGE.

THE COMBINATION OF THE CURRENT HEAVY RAINFALL AND THE WATER COMING 
DOWN THE RIVER FROM LOGAN COUNTY WILL CAUSE THE SMOKY HILL RIVER IN 
SOUTHWEST GOVE COUNTY TO RISE RAPIDLY. AT 750 AM CDT...THE LOGAN 
COUNTY EMERGENCY MANAGER REPORTED THAT COUNTY ROADS WERE BECOMING 
SLIPPERY AND HAD WATER RUNNING OVER THEM. THE ROADS AFFECTED WERE 
FROM COUNTY ROAD S TO F.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.

LAT...LON 3891 10078 3877 10094 3870 10081 3870 10036
      3889 10041

$$

BULLER
000 
WGUS73 KGLD 011346
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
742 AM MDT WED AUG 1 2007

KSC109-011352-
LOGAN KS-
842 AM CDT WED AUG 1 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LOGAN COUNTY...

THE HEAVY RAINFALL HAS ENDED ACROSS THE COUNTY...AND NO ADDITIONAL 
REPORTS OF FLOODING HAVE BEEN RECEIVED. ALSO...THE SMOKY HILL RIVER 
22 MILES SOUTH OF OAKLEY IS NOT EXPECTED TO REACH FLOOD STAGE. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3891 10078 3876 10080 3870 10081 3870 10036
      3889 10041

$$

KSC063-011415-
GOVE KS-
842 AM CDT WED AUG 1 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
SOUTHWESTERN GOVE COUNTY...

AT 838 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS
LOCATED 14 MILES EAST OF THE MONUMENT ROCKS...MOVING SOUTHEAST AT 10
MPH.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL REMAIN OVER MAINLY RURAL 
AREAS OF SOUTHWEST GOVE COUNTY. THE INTENSITY OF THE RAINFALL IS 
DECREASING. HOWEVER...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES 
CAN STILL BE EXPECTED. THE COMBINATION OF RISING WATER IN THE SMOKY 
HILL RIVER AND THE HEAVY RAINFALL WILL CAUSE THE SMOKY HILL RIVER TO 
LEAVE ITS BANKS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3891 10078 3876 10080 3870 10081 3870 10036
      3889 10041

$$

BULLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 4:17 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 1, 4:17 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
317 AM MDT WED AUG 1 2007

.DISCUSSION...FORECAST PROBLEMS WILL BE THE CHANCE OF PRECIPITATION
THROUGH THE SHORT TERM...POTENTIAL FOR VERY HEAVY RAINFALL TONIGHT
AND THURSDAY...AND HIGH TEMPERATURES...ESPECIALLY ON THURSDAY AND
FRIDAY. SATELLITE CONTINUING TO SHOW A BROAD RIDGE IN CONTROL OVER
MUCH OF THE COUNTRY. SUBTLE SHORTAVE TROUGH DETAILS EMBEDDED WITHIN
THIS RIDGE. UPSTREAM SYSTEMS OVER THE NORTHERN PACIFIC HAVE KICKED
OUT SYSTEM OVER CANADA WHICH IS NOW MOVING ACROSS THE CENTRAL
PORTION. UPPER AIR ANALYSIS AND SATELLITE SHOW PLENTY OF MOISTURE
THROUGH MID LEVELS.

AT MID LEVELS...SATELLITE...PLAN PROFILERS AND ANALYSIS SUPPORTS THE
GFS AND UKMET...WITH A SLIGHT EDGE TO THE GFS. AT LOW LEVELS...MODELS
WERE CLOSE ON TEMPERATURES WITH A SLIGHT EDGE TO THE GFS. THE GFS
WAS ALSO HANDLING THE SURFACE DETAILS A LITTLE BETTER AS WELL.
CONFIDENCE LEVEL IS LOW FOR THIS FORECAST. THE NAM/MET GOT WETTER AND
COOLER WHILE THE MAV/GFS GOT WARMER AND DRIER. GFS IS NOT PERFECT
BUT HAS BEEN THE MOST CONSISTENT. WILL BLEND REALITY/PERSISTENCE AND
UKMET WITH THE GFS WHERE IT NEEDS. EVEN THOUGH THE NAM IS SUFFERING
FROM CONVECTIVE ISSUANCES MORE THAN THE GFS...NAM MAY NOT BE FAR
OFF ON THE PRECIPITATION AMOUNTS.

TODAY/TONIGHT...HAVE HAD WIDELY SCATTERED THUNDERSTORMS DEVELOP OVER
MAINLY THE EASTERN HALF OF THE FORECAST AREA. NORTH TO SOUTH 850 MB
THERMAL BOUNDARY...LOW LEVEL JET...AND WEAK 700 TO 500 MB SHORTWAVE
LOOK TO BE THE CULPRITS. WILL CONTINUE TO MONITOR TRENDS BUT SLIGHT
CHANCE TO CHANCE MENTION IN THIS AREA LOOKS APPROPRIATE THIS
MORNING. STRATUS AND FOG HAVE OVERSPREAD THE AREA AS WELL. PLAN ON
HAVING SOME MENTION OF FOG AS WELL.

FOR THIS AFTERNOON...FRONT LOOKS TO BE GETTING CLOSE TO THE
NORTHWEST CORNER WITH A LITTLE BIT OF MID AND UPPER LEVEL LIFT.
PROBLEM IS THAT THE HEIGHTS RISE A LITTLE SO MOST OF THE LIFT WILL
COME FROM HEATING...IF WE SEE SUN...AND THE SURFACE BOUNDARY.
HIGHEST CHANCE WILL BE IN THE NORTHWEST WITH SLIGHT FURTHER
SOUTHEAST SINCE DO NOT KNOW WHAT MESOSCALE DETAILS WILL CAUSE
THINGS TO GO AGAIN. BECAUSE OF THE SLOW MOVEMENT AND CONDITIONS THAT
HAVE NOT CHANGED MUCH RECENTLY...WILL PUT IN LOCALLY HEAVY RAINFALL
THROUGH THE DAY. CLOUDS...PRECIPITATION...AND EASTERLY WINDS WILL
HAMPER WARM UP...AND WILL GO WITH THE COOLER GUIDANCE.

MODELS BRING THE FRONT INTO THE NORTHWEST HALF OF THE FORECAST AREA
DURING THE NIGHT. HOWEVER...BY THIS TIME IT IS GETTING HARD TO SEE
THE FRONT. WILL NOT BE MUCH LIFT ALOFT WITH THE RISING HEIGHTS AS
MENTIONED BEFORE. WILL THEREFORE PUT THE HIGHEST POPS IN THE NORTH
AND WEST...AND MENTION LOCALLY HEAVY RAINFALL. AM CONCERNED ABOUT
HYDRO ISSUES BEGINNING LATE TONIGHT WITH THE SLOW MOVEMENT AND PW
VALUES NEAR 1.5 INCHES. DAY SHIFT WILL NEED TO ASSES THE SITUATION
FOR A POSSIBLE FFA.

THURSDAY/THURSDAY NIGHT...AS STATED ABOVE HARD TO SEE WHERE THE FRONT
IS. GOING THE BY GFS...IT LOOKS LIKE IT LIES WEST TO EAST ACROSS
THE CENTER OF THE FORECAST AREA AT THE START OF THIS PERIOD.
HOWEVER...OVERNIGHT/ONGOING CONVECTION MAY CHANGE THAT AND THROW IN
SOME MESOSCALE VARIABLES. WILL SHORTWAVE TROUGH COMES IN FROM THE
NORTH AND WEST. PW VALUES INCREASE...AND THE NAM/GFS SHOW
ABSOLUTELY NO STORM MOVEMENT. COULD GET SUBSTANTIAL PRECIPITATION
AND HYDRO PROBLEMS IF THIS WORKS OUT. BECAUSE OF THE UNCERTAINTIES
BROADBRUSHED THE ENTIRE AREA ON HIGH CHANCE POPS AND KEPT THINGS
GOING INTO THE NIGHT TIME HOURS. HIGH TEMPERATURES WILL NOT BE ABLE
TO RISE VERY MUCH DUE TO CLOUD COVER AND UNFAVORABLE WINDS. LOWERED
TEMPERATURES A LITTLE BUT STILL MAY NEED TO BE COOLER.

FRIDAY/FRIDAY NIGHT...IF MODELS CORRECT...RIDGE IS FLATTENED OUT
CONSIDERABLY WITH WESTERLY FLOW ALOFT. SURFACE AND SHORTWAVE TROUGH
GET CLOSE TO THE WESTERN PORTION OF THE AREA IN THE AFTERNOON.
FRONT ALSO MAY BE CLOSE TO THE SOUTHERN PORTION OF THE AREA. WENT
CONSERVATIVE AND HAVE SLIGHT CHANCE FOR THIS PERIOD. TEMPERATURES
SHOULD BE WARMER AND TENDED TO GO A LITTLE BELOW GUIDANCE.

THANKS TO ALL FOR COLLABORATION THIS MORNING. IT REALLY HELPED OUT A
LOT.

&&

.AVIATION...CONDITIONS ARE SLOWLY TRANSITIONING FROM VFR/MVFR TO
AREAS OF IFR CONDITIONS AS THE EARLY MORNING WEARS ON. FOG...LOW
CLOUDS...AND ASSOCIATED AREAS OF IFR CONDITIONS ARE EXPECTED TO
SPREAD OVER MOST OF THE REGION THROUGH THE EARLY TO MID MORNING
HOURS. IN ADDITION TO THE FOG AND STRATUS...THERE WILL BE WIDELY
SCATTERED THUNDERSTORMS AFFECTING THE TWEB ROUTES TO KLBF...KSLN AND
KGCK. THIS ACTIVITY WILL DECREASE BY LATER THIS MORNING WITH
THUNDERSTORMS DEVELOP LATER THIS AFTERNOON INTO TONIGHT A COLD FRONT
MOVES INTO THE AREA.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.

&&

BULLER/BLM
Hazardous weather outlook, Aug 1, 6:02 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
502 AM MDT WED AUG 1 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
502 AM MDT WED AUG 1 2007 /602 AM CDT WED AUG 1 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

THIS MORNING...WIDELY SCATTERED THUNDERSTORMS ALONG AND EAST OF A
LINE FROM TRIBUNE TO COLBY TO NEAR MCCOOK NEBRASKA WILL MOVE
SLOWLY OUT OF THE AREA. BECAUSE OF THE VERY SLOW MOVEMENT...THESE
STORMS WILL PRODUCE VERY HEAVY RAINFALL IN A SHORT TIME. OTHERWISE
THESE STORMS COULD PRODUCE LARGE AMOUNTS OF SMALL HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING.

THIS AFTERNOON...AN APPROACHING COLD FRONT WILL CAUSE SCATTERED
THUNDERSTORMS TO DEVELOP OVER EXTREME EAST CENTRAL COLORADO AND
SOUTHWEST NEBRASKA. THIS FRONT WILL SLOWLY MOVE TO THE SOUTHEAST
DURING THE NIGHT...AND CAUSE ADDITIONAL THUNDERSTORMS TO DEVELOP
OVER THE REMAINDER OF THE AREA. BECAUSE OF THE VERY MOIST AIR MASS
IN PLACE AND SLOW STORM MOVEMENT...THESE STORMS WILL BE ABLE TO
PRODUCE A SUBSTANTIAL AMOUNT OF RAINFALL. IN ADDITIONAL...ENOUGH
INSTABILITY AND WIND SHEAR IS PRESENT THAT AN ISOLATED STORM OR
TWO COULD BECOME SEVERE WITH LARGE HAIL BEING THE MAIN THREAT.
THESE STORMS WILL ALSO PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL STALL OVER THE AREA DURING THE DAY ON THURSDAY.
THIS COLD FRONT AND AN UPPER LEVEL DISTURBANCE WILL CAUSE
SCATTERED THUNDERSTORMS TO DEVELOP ONCE AGAIN. THESE STORMS WILL
CONTINUE INTO THURSDAY NIGHT. BECAUSE OF THE VERY MOIST AIR MASS
AND EXTREMELY SLOW STORM MOVEMENT...THESE STORMS WILL BE CAPABLE
OF PRODUCING VERY HEAVY RAINFALL.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY THROUGH TUESDAY.
AT THIS TIME THE MAIN THREAT WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

BULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:44 PM CDTSevere Thunderstorm WarningGLDCheyenne31 min
Aug 1, 9:02 AM CDTFlash Flood WarningGLDGove6 hr
Aug 1, 1:36 PM CDTFlash Flood WatchGLDCheyenne, Decatur, Gove, Graham, Greeley, Logan and 7 more15 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.